# SDR HEEA967381

- Difficulty date: June 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- Engine: Allsn 250C30G2
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 23001955
- Condition: Defective
- Location: Oil Filter
- Component: 23053960
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON POSTFLIGHT CHECK OF #1 ENGINE NOTED OIL FILTER BYPASS INDICATOR EXTENDED.  REPLACED OIL FILTER WITH NO CHANGE.  INDICATOR REPLACEMENT CORRECTED PROBLEM. REPLACED DISCREPANT PART.  PERFORMED FUNCTIONAL TEST.  INDICATOR FAILED OPERATIONAL TEST PRESSURE RANGE.
